Header

UZH-Logo

Maintenance Infos

Properties of the scattering map II


Kappeler, T; Trubowitz, E (1988). Properties of the scattering map II. Commentarii Mathematici Helvetici, 63:150-167.

Statistics

Citations

6 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

74 downloads since deposited on 22 Oct 2009
10 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1988
Deposited On:22 Oct 2009 08:35
Last Modified:21 Nov 2017 14:24
Publisher:Birkhäuser
ISSN:0010-2571
Publisher DOI:https://doi.org/10.1007/BF02566758

Download

Download PDF  'Properties of the scattering map II'.
Preview
Filetype: PDF
Size: 2MB
View at publisher